# SDR DL733010136

- Difficulty date: January 24, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 42,184 hours, 29,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS OF THE FS 178 BULKHEAD WEB A CRACK WAS FOUND AT RBL 5.7 AND WL 211.  THE CRACK WAS LOCATED ABOVE AND EXISTING DOUBLER REPAIR FOR CRACKS BELOW WL 205.  THE NEW CRACK WAS REMOVED WITH A 1 INCH CUTOUT AND THE EXISTING REPAIR DOUBLER REMOVED.  A NEW ALUMINUM REPAIR DOUBLER WAS INSTALLED TO ENCOMPASS ALL CRACK CUTOUT REGIONS.  THE REPAIR WAS ACCOMPLISHED PER ER/A 379797-14AD, REV A.
